Finite type minimal annuli in S^2×R


Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin Ulrich



URL: http://arxiv.org/pdf/1210.5606.pdf
Additional URL: https://arxiv.org/abs/1210.5606
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Illinois journal of mathematics
Volume: 57
Issue number: 3
Page range: 697-741
Place of publication: Champaign, Ill.
Publishing house: Univ. of Illinois Press
ISSN: 0019-2082
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item